# SDR GUUA01040701

- Difficulty date: January 4, 2007
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N283AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120236
- Aircraft time: 32,950 hours, 32,683 cycles
- Engine: Pwa PW118
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9258 FPO/FLL DURING FLIGHT LT MAIN LANDING GEAR (B) LOOP LIGHT ILLUMINATES INTERMITTENTLY.  CONTINUED TO FLL LANDED WITHOUT INCIDENT.CLEANED AND RESECURED CONNECTORS 151548 AND 151549 OPERATIONAL CHECK NORMAL.
